# SDR DALA14033530969

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NRS 1454C AND 1436C AT LT WING, MRB 5732-083, SM.    CORROSION ON COUNTERSINKS AT FUEL ACCESS PLATE NR 1454C WAS REMOVED AND MAXIMUM DIAMETER ALLOWABLE IS 0.532" ND WERE FOUND 4 COUNTERSINKS ADJACENTS OUT OF LIMITS, MEASURED 0.557", 0.554", 0.547" AND 0.541" ON ACCESS PLATE NR 1454C THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A,  CONDITION II.  CORROSION ON COUNTERSINKS  AT FUEL ACCESS PLATE NR 1436C AS REMOVED AND MAXIMUM DIAMETER ALLOWABLE IS 0.660" AND WERE FOUND 3 COUNTERSINKS ADJACENT OUT OF LIMITS, MEASURED: 0.671", 0.672" AND 0.670" ON ACCESS PLATE NBR 1436C THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A, CONDITION II.
